# SDR DALA2024120311407

- Difficulty date: November 22, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 28,349 hours, 11,179 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Threshold
- Condition: Corroded
- Location: Cargo Compartmen
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0689645) CORROSION ON AFT CARGO COMPARTMENT DOOR TRHESHOLD BETWEEN STA-787+6 TO STA-847. REMOVED AND REPLACED WITH NEW WEB ON AFT CARGO COMPARTMENT DOOR TRHESHOLD BETWEEN STA 787+6 TO STA 847 IAW B-737 SRM 51-40-02-0G AND DWG 146A8340 REV A.
